MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM
Model Number 01.12.036
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-jan-2020: lot 080897: (b)(4) items manufactured and released on 07-may-2008.Expiration date: 31-mar-2013.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2015.
 
Event or Problem Description
Revision surgery will be performed in (b)(6) 2020 due to stem loosening.
 
Additional Manufacturer Narrative
Clinical evalaution: partial hip revision surgery perfomed 12 years after cementless total hip arthroplasty in a young (52 year old at time of primary implantation) heavy (105 kg) patient.In the radiographic images provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described long term adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.Preliminary investigation: based on the pictures received we can state no more than the implant is covered with small ha residuals.
 
Event or Problem Description
The revision surgery went on successfully on (b)(6) 2020.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9580421
Report Number3005180920-2019-01140
Device Sequence Number18955468
Product Code JDI
UDI-Device Identifier07630030802188
UDI-Public07630030802188
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number01.12.036
Device Catalogue Number01.12.036
Device Lot Number080897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight105